# SDR 9510932709

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Chord
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE WING-TO-BODY RIB UPPER CHORD, BOTH UPPER AND LOWER FORWARD FASTENER HOLES BS 760, LBL 70.5.  REPAIRED PER EA 27-98428.
